MathSciNet Relay Station
MathSciNet bibliographic data
MR1302377 52A22 (52A38)
Schütt, Carsten Random polytopes and affine surface area. Math. Nachr. 170 (1994), 227–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement